Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

A note on Chambers' method for finding a zero of a function


Author: M. G. Cox
Journal: Math. Comp. 26 (1972), 749-750
MSC: Primary 65H05
MathSciNet review: 0327020
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of methods due to Chambers is compared with the secant method and the method of inverse quadratic interpolation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65H05

Retrieve articles in all journals with MSC: 65H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1972-0327020-0
PII: S 0025-5718(1972)0327020-0
Keywords: Approximation to the root of an equation
Article copyright: © Copyright 1972 American Mathematical Society